Please use this identifier to cite or link to this item:
Title: Quantization of orbit bundles in gl (ℂ)
Authors: Mudrov, A
Mudrov, A
Ostapenko, V
First Published: Aug-2009
Citation: ISRAEL JOURNAL OF MATHEMATICS, 2009, 172 (1), pp. 399-423
DOI Link: 10.1007/s11856-009-0080-3
ISSN: 0021-2172
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.